MAUDE Adverse Event Report: . TPRLC XR MP T1 PPS 11X107.5MM; PROSTHESIS, HIP

. TPRLC XR MP T1 PPS 11X107.5MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during the incoming inspection at zb warehouse in (b)(6) a team member found debris in the sterile package.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d9, g3, h2, h3, h4, h6 complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned product identified that there is debris inside the sterile package.Device history record (dhr) was reviewed and no discrepancies were found.The product was likely non-conforming when it left zimmer biomet control.The root cause of the reported event can be attributed to the operator not following instructions during manufacturing.A corrective action has been initiated to address the issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC XR MP T1 PPS 11X107.5MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
.
56 e. bell drive
warsaw IN 46582
MDR Report Key12293274
Report Number0001825034-2021-02343
Device Sequence Number17064343
Product Code LPH
UDI-Device Identifier00880304517301
UDI-Public(01)00880304517301(17)310112(10)6927647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-145110
Device Lot Number6927647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1